# SDR AALA201705229030

- Difficulty date: May 19, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Engine: Iae V2524A5
- Engine time: 44,005 hours, 19,323 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED AND AIRCRAFT DIVERTED, AFTER A NR 2 ENGINE COMPRESSOR STALL, FOLLOWED BY ENGINE SHUTDOWN, DURING CLIMB OUT.  PERFORMED BORESCOPE AND FOUND NUMEROUS BLADES BEYOND AMM LIMITS.  AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED THE NR 2 ENGINE. OPS CHECKED GOOD.
